On Filter Convergence of Nets in Uniform Spaces


Creative Commons License

Savas E., YAMANCI U.

FILOMAT, vol.33, no.2, pp.353-357, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1902353s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.353-357

Abstract

In this paper, we introduce F-convergent and F-st-fundamental nets in uniform spaces and study some their properties.